| Model Number |
PXYAT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implantation procedure, the patient distance vision is not as good, but near vision was fine and intermediate was a little blurry.Patient was seen by surgeon on for post op visit and patient was unhappy with distance vision.Had trouble in focusing and slow to focus.Had trouble with vision clarity.Patient could not read words on tv and highway signs until right on top.Additional information has been requested but is not available at the time of this report.There are two medical reports associated with same event.This file belongs to left eye.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).